Colour of my Skin Changed
Oct 13, 2006
I am on Neverapin and Combivor as my daily drug but am worried the colour my skin is gradually darkening. What might be the couse and how can I over go this situation? Thank you
Response from Dr. Henry
I have had some African-American patients develop darker skin due to the AZT in Combivir. There are s number of non-HIV conditions athat can darken skin so an evaluation by your HIV specialist and/or dermatologist is warranted to look into that. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Having Diarrhea Affect Absorption Of HIV Meds?
- Dried Blood And Old Cuts Can I Still Get Hepatitis
- Gave Oral And Got A Mouth Ulcer Two Days Later
- Unprotected Sex Prostitute Recommend Pep
- Odds Of Getting Hiv With One Time Exposure To Hiv Positive
- Can You Get Hiv Without Open Cuts Through Vaginal Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.